Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2004, Issue 2, Pages 177-192

Second-order neutral stochastic evolution equations with heredity

Mathematics and Computer Science Department, Goucher College, Baltimore 21204, MD, USA

Received 15 September 2003; Revised 23 March 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Existence, continuous dependence, and approximation results are established for a class of abstract second-order neutral stochastic evolution equations with heredity in a real separable Hilbert space. A related integro-differential equation is also mentioned, as well as an example illustrating the theory.